# SDR 29GA2015063000002

- Difficulty date: June 28, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 340B420
- Aircraft time: 33,858 hours, 37,873 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 7253741257
- Condition: Not Reported
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS DIFFICULTY CLOSING MAIN CABIN DOOR.  REPLACED LOWER AFT DOOR SEAL, OPS CHECK GOOD.
